# SDR SWIA201126294

- Difficulty date: March 11, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 42,008 hours, 34,717 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559.0 PRESSURE BULKHEAD CRACKED AT LEFT SIDE.  (C-CHECK)  REPAIRED PER REO.
